Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$SK_{1}$ of $n$ lines in the plane
HTML articles powered by AMS MathViewer

by Leslie G. Roberts PDF
Trans. Amer. Math. Soc. 222 (1976), 353-365 Request permission

Abstract:

We calculate $S{K_1}(A)$ where A is the coordinate ring of the reduced affine variety consisting of n straight lines in the plane.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F15, 14C20
  • Retrieve articles in all journals with MSC: 14F15, 14C20
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 222 (1976), 353-365
  • MSC: Primary 14F15; Secondary 14C20
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0422278-1
  • MathSciNet review: 0422278